Bulletin of the American Mathematical Society

Theory of operators, Part I. single operators

F. J. Murray

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 64Number 3, Part 2 (1958), 57-60.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183522371

Mathematical Reviews number (MathSciNet)
MR0097297

Zentralblatt MATH identifier
0080.00413

Citation

Murray, F. J. Theory of operators, Part I. single operators. Bull. Amer. Math. Soc. 64 (1958), 57--60. https://projecteuclid.org/euclid.bams/1183522371


Export citation

References

  • J. von Neumann, Allgemeine Eigenwerttheorie Hermitescher Funktionaloperatoren. Math. Ann. vol. 102 (1929) pp. 49-131.
  • J. von Neumann, Zur Theorie der unbeschrankten Matrizen, J. Reine Angew Math. vol. 161 (1929) pp. 208-236.
  • J. von Neumann, Über Funktionen von Funktionaloperatoren, Ann. of Math. vol. 32 (1931) pp. 191-226.
  • J. von Neumann, Über adjungierte Funktionaloperatoren, Ann. of Math. vol. 33 (1932) pp. 294-310.
  • J. von Neumann, Characterisierung des Spektuems eines Integraloperators, Actualités Scientifiques et Industrielles, no. 229, Hermann and Cie, Paris, 1935.

See also

  • Part II: Richard V. Kadison. Theory of operators, Part II. operator algebras. Bull. Amer. Math. Soc., Volume 64, Number 3, Part 2 (1958), 61--85.